Header

UZH-Logo

Maintenance Infos

Objective bayesian model selection in generalized additive models with penalized splines - Zurich Open Repository and Archive


Sabanés Bové, Daniel; Held, Leonhard; Kauermann, Göran (2015). Objective bayesian model selection in generalized additive models with penalized splines. Journal of Computational and Graphical Statistics, 24(2):394-415.

Citations

3 citations in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

28 downloads since deposited on 11 Dec 2015
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2015
Deposited On:11 Dec 2015 09:25
Last Modified:05 Apr 2016 19:35
Publisher:American Statistical Association
ISSN:1061-8600
Publisher DOI:https://doi.org/10.1080/10618600.2014.912136

Download

Preview Icon on Download
Preview
Content: Accepted Version
Filetype: PDF
Size: 399kB
View at publisher

Author Collaborations